# SDR AWXA200301237

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65524578
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT LAVATORY SUBFLOOR PAN REPAIR DOUBLER BS 1020, RBL 15, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED RT AFT LAVATORY SUBFLOOR PAN AT BS 1020, RBL 15, WL 208; FABRICATED A NEW REPLACEMENT PAN; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, STEP 4 & 5 AND PG 42, FIG 10.
